Xanax addicted pothead can’t watch TV without bursting into tears

Brain Hypersensitivity and Tension/Pressure Headaches and Sensitivity to TV
« on: May 08, 2019, 11:09:21 pm »

[Buddie]

Hi everybody,

Anyone else experiencing Tension/Pressure that hits you like a wave on the top of your head where it feels like someone is pushing you down? It’s really scary, I get dizzy and can’t walk. I also am really sensitive to noises (had to turn off the clocks in my house). And I am unusually sensitive/emotional to watching TV and news, I just feel very anxious and I cry when I normally NEVER cry, so I stopped watching it.

But, I am a HUGE Game of Thrones fan and it’s been really difficult/scary for me to watch the show because I get so much anxiety and I am scared I will have a stroke in my brain because it feels so weird! I feel like I know what part of my brain is being triggered with each different emotion. Anxiety/Stress gives me crazy Tension/Pressure Headaches, the other emotions feel like my brain is being stimulated with vibrations. Or I have goosebumps/chills in my brain (best way I can describe it), it’s just really weird and scary!

I’m scared to see my friends because I don’t know what emotion will be triggered with what they talk about or ask me, and how my brain is going to react to it! Has anyone else experienced this? If so, how long does it last? And do you have any coping tips or know of an OTC or herbal remedy? HELP!

I’m scared that this is permanent. I have been abusing Xanax for 13 years and started smoking marijuana, heavily for the past 2 years. I have a very high tolerance. The past 4 months I was pretty much smoking marijuana ALL DAY and night since I had really bad insomnia and was taking anywhere from 2 1/2-4 mgs of Xanax. About a month and a half ago I quit marijuana and smoking cigarettes, cold turkey. And decided to start tapering off Xanax by.25mg each week, but I started at 2mgs. And I think I reduced it too quickly and also the withdrawal from marijuana, I feel has magnified my withdrawal symptoms.

I feel like I’m going crazy and turning into a major hermit out of fear. Can anyone help, please? 🙏

Cult crazy boy RobbedbyBenzos off drugs three years, still nuts

Benzo Buddies maniac gets hauled to psych ward for 2 weeks after biting through IV

Re: Angry
« Reply #19 on: May 06, 2014, 02:24:32 pm »

[Buddie]

BB’s,

There is so much on this thread that resonates with me. First the memories of the trauma that can bring on severe symtoms. I was on .5mg of K for 3 years and I reached tolerance, was experiencing lots of panic attacks, big one last Halloween while I was walking with my son to go trick or treating, ambulance had to come and get me the whole 9 yards. My son was so scared. He was bummed that mom had to get sick on the best night of the year, etc. I wanted out. I was so tired of being on this drug that was a misdiagnosed script to begin with! The doctor who prescribed it to me told me to just stop. No big deal, your on a low dose anyway….BOOM all hell broke lose, I went MAD – sent my son to school on the bus and overdosed. Woke up 15 hours later in the ER with my sister crying beside my side, rubbing my back, I didn’t know why I was there. It didn’t work!!!! The meds where screwing with my mind so bad I just wanted to die. I bit through the IV, blood all over my face, the bed, screaming at the nurses…I was of course sent to the phych ward for 2 weeks. My poor son scared to death, where is my mommy??????  His dad died the previous year…the docs experimented with me like a lab rat, this drug, that drug…it was pure hell. They kept chasing every ssri or something else with ativan to calm me down. I suggested just the ativan and nothing else…I became stable and when I was able to go home I was sick, depressed, crying all the time, shaking, every symtom we have all read about over and over. After the uptenth time visit to the hospital a nurse practitioner took one look at me and said you are on the wrong medication, we need to get you off. THANK GOD FOR HER. She is still helping with my taper…

Point to my story is when I think about that day I OD I cry, the years that have been stolen from my life, all the pain and suffering, my son. I lost the love of my life in this benzo w/d, he left me last week. He just can’t deal. He doesn’t know what part of this is the real me or the drugs…we didn’t have a lot time together before I started benzo. Some will say I’m better off and maybe…but I’ll never know if I was healthy how we could have been together because I can’t forgive him for leaving me when I needed him most. But I wouldn’t be this sick if it wasn’t for the benzos!!!!! Is this my cross to bare? Why me? Why you? Why all of us? Im so tired of telling my son, I can’t mommy is sick. Boy does he hear that a lot. I can’t wait to be able to do more with him. He sees me when I am well and we do so much together, I try to make up for lost time in those moments.

I’m sorry if I got off track. But benzo free. YES we are all heading in that direction. I can’t wait but know I have to be patient. I know that it will be hard years after I jump. I just got the common cold this week and THAT alone caused a seriously bad wave for days. very bad. just from a cold. SO SAD. Will I ever be normal again? What is normal? I was so healthy before benzos….it angers me so.

Cheers to us all for being strong, brave and riding the hellish wave together.

Love and healing to us all.
[…]

BENZO FOUNTAIN OF YOUTH?

Re: Reversal of gray hair?
« Reply #8 on: July 23, 2013, 05:56:20 am »

prettydaisys

i have just a patch of gray where the injury in my brain seems to vibrate the most. i am determined to figure out how to reverse gray hair. i am looking into everything. i am grateful it’s only a patch that you can’t really see but i am so vain about it and i don’t feel like putting chemicals on my head anymore.

so far it’s a loss of copper and the body needs lots of copper for skin and pigment of hair. but not to have the brain have too much copper.
i also heard it was a hydroden peroxide issue and when we get to much hydrogen peroxide it bleaches the pigment. i also heard and read it was from the thyroid not functioning as it should so one needs to get that functioning better. but i bought lots of copper to spray into my hair and head and spray on my skin.

i had also read that the five tibetan rites help gray hair reverse. i will keep up my search, trials and tribulations. i would think that when the body it totally healthy, gut cleaned out, liver cleansed and purified, body has every mineral and antioxidant it needs and a mind that feels safe and relaxed–anything can be reversed.